Jump to content

Pxill and weight gain!?!?!


Recommended Posts

Hey,

So my friend got on paxill about a month ago, And I noticed he's gained some weight, So we were wondering if the weight will eventually come off? or is it only if you get off of it??? or even then do you have to change your diet/lifestyle??? I dunno, Any advice is welcome, thanx

Oh...and is there any other meds like paxill (for Anxiety/depresseion) that don't have that side effect?

Link to comment
Share on other sites

i gained weight on paxil. he just needs to maintain a healthy diet and go to the gym to keep the weight of while on it.

 

lexapro is supposta be a good anxiety medication... i had a bad reaction from it but thats just me it works really good for some people. and it suppostally has little to no sideffects.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...